Alert archive / Alabama / Gale Warnings in 2023
Gale Warning 10, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Dec 9, 2023, 3:49 PM CST. It took effect at Dec 10, 2023, 9:50 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2023, 3:49 PM CST (21:49 UTC)
- In effect from
- Dec 10, 2023, 9:50 AM CST
- Expired
- Dec 10, 2023, 10:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
880 WHUS74 KMOB 092149 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 349 PM CST Sat Dec 9 2023 GMZ670-675-100500- /O.UPG.KMOB.SC.Y.0057.231210T1200Z-231210T1800Z/ /O.NEW.KMOB.GL.W.0010.231210T1600Z-231211T0400Z/ /O.UPG.KMOB.GL.A.0007.231210T1800Z-231211T0300Z/ /O.EXT.KMOB.SC.Y.0058.231211T0400Z-231211T1200Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 349 PM CST Sat Dec 9 2023 ...GALE WARNING IN EFFECT FROM 10 AM TO 10 PM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM SUNDAY TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 10 AM to 10 PM CST Sunday. For the Small Craft Advisory, from 10 PM Sunday to 6 AM CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633-100500- /O.EXA.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.EXT.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Perdido Bay- 349 PM CST Sat Dec 9 2023 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, northwest winds 20 kt with gusts up to 25 kt expected. * WHERE...Perdido Bay. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM to 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ650-100500- /O.EXA.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 349 PM CST Sat Dec 9 2023 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ630>632-100500- /O.CON.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.EXT.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 349 PM CST Sat Dec 9 2023 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM to 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ634>636-100500- /O.EXT.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 349 PM CST Sat Dec 9 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 AM to 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ655-100500- /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 349 PM CST Sat Dec 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...Northwest winds 20 to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
300 WHUS74 KMOB 100449 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1049 PM CST Sat Dec 9 2023 GMZ670-675-101300- /O.CON.KMOB.GL.W.0010.231210T1600Z-231211T0400Z/ /O.CON.KMOB.SC.Y.0058.231211T0400Z-231211T1200Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1049 PM CST Sat Dec 9 2023 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 10 AM to 10 PM CST Sunday. For the Small Craft Advisory, from 10 PM Sunday to 6 AM CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>633-101300- /O.CON.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 1049 PM CST Sat Dec 9 2023 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound and Perdido Bay. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM to 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ650-101300- /O.CON.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 1049 PM CST Sat Dec 9 2023 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM. * WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ634>636-101300- /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1049 PM CST Sat Dec 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 AM to 10 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ655-101300- /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1049 PM CST Sat Dec 9 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...Northwest winds 20 to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 6 AM Sunday to 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
999 WHUS74 KMOB 100937 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 337 AM CST Sun Dec 10 2023 GMZ630>633-101745- /O.CAN.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay- 337 AM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas up to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay, Mississippi Sound and Perdido Bay. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-101745- /O.CAN.KMOB.MF.Y.0032.000000T0000Z-231210T1200Z/ /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- 337 AM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-101745- /O.CON.KMOB.GL.W.0010.231210T1600Z-231211T0400Z/ /O.CON.KMOB.SC.Y.0058.231211T0400Z-231211T1200Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 337 AM CST Sun Dec 10 2023 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 10 AM this morning to 10 PM CST this evening. For the Small Craft Advisory, from 10 PM this evening to 6 AM CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ634>636-101745- /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T0400Z/ Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 337 AM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 1 to 2 ft expected. * WHERE...Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ655-101745- /O.CON.KMOB.SC.Y.0057.231210T1200Z-231211T1200Z/ Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 337 AM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
155 WHUS74 KMOB 101550 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 950 AM CST Sun Dec 10 2023 GMZ650-655-110000- /O.UPG.KMOB.SC.Y.0057.000000T0000Z-231211T1200Z/ /O.EXB.KMOB.GL.W.0010.231210T1550Z-231211T0400Z/ /O.EXA.KMOB.SC.Y.0058.231211T0400Z-231211T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 950 AM CST Sun Dec 10 2023 ...GALE WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft. For the Small Craft Advisory, north winds 20 kt with gusts up to 25 kt and seas 2 to 5 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the Gale Warning, until 10 PM CST this evening. For the Small Craft Advisory, from 10 PM this evening to 6 AM CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ670-675-110000- /O.EXT.KMOB.GL.W.0010.231210T1550Z-231211T0400Z/ /O.CON.KMOB.SC.Y.0058.231211T0400Z-231211T1200Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 950 AM CST Sun Dec 10 2023 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 10 PM CST this evening. For the Small Craft Advisory, from 10 PM this evening to 6 AM CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-110000- /O.CON.KMOB.SC.Y.0057.000000T0000Z-231211T0400Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 950 AM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas up to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
357 WHUS74 KMOB 102056 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 256 PM CST Sun Dec 10 2023 GMZ650-655-670-675-110430- /O.CON.KMOB.GL.W.0010.000000T0000Z-231211T0400Z/ /O.CON.KMOB.SC.Y.0058.231211T0400Z-231211T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 256 PM CST Sun Dec 10 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST MONDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 ft. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...For the Gale Warning, until 10 PM CST this evening. For the Small Craft Advisory, from 10 PM this evening to 6 AM CST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-110400- /O.CON.KMOB.SC.Y.0057.000000T0000Z-231211T0400Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 256 PM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
905 WHUS74 KMOB 110406 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1006 PM CST Sun Dec 10 2023 GMZ650-655-670-675-111200- /O.EXP.KMOB.GL.W.0010.000000T0000Z-231211T0400Z/ /O.CON.KMOB.SC.Y.0058.000000T0000Z-231211T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1006 PM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-110515- /O.EXP.KMOB.SC.Y.0057.000000T0000Z-231211T0400Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1006 PM CST Sun Dec 10 2023 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft exercise caution conditions persist for all local bays and sounds. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 9, 1:06 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Dec 9, 1:06 PM CST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
106 PM CST Sat Dec 9 2023
...New NEAR TERM...
.NEAR TERM...
(Now through Sunday)
Issued at 1244 PM CST Sat Dec 9 2023
An active near term forecast ongoing with multiple weather hazards
expected over the next 24 to 36 hours.
The first hazard of concern is areas of dense fog that persist
over our near shore coastal waters and area bays and sounds. Very
warm and moist air advecting from the south overdub of the cooler
waters has resulted in persistent areas of sea fog. This fog is
confined to the Alabama and far western Florida Panhandle
immediate beaches and portions of Mobile Bay and Mississippi
Sound. The fog may be dense at times but may also be transient for
a time this afternoon before filling in solidly as we lose solar
heating this evening. There should be an expansion of the dense
fog later tonight, mainly for the Alabama coastline and
potentially as far east as Pensacola. Further east, water
temperatures along the coast are warmer and there are much lower
chances for sea fog formation.
For this afternoon, have gone ahead and lowered rain chances and
raised high temperatures over much of the forecast area.
Relatively weak and diffluent low level flow and moisture
advection to the south of a stronger low level jet over the
Tennessee Valley will result in a lack of focused ascent. In
addition, latest morning observations indicated a large area of
drier low level air (just above the surface) over southeast
Louisiana and this has advected northeast into our forecast
region. Finally, subsidence behind a departing morning shortwave
will likely limit convection. So outside some scattered warm
advection showers, not expecting much higher rain coverage this
afternoon. Also, with more breaks in the cloud cover and continued
warm air advection temperatures will soar into the upper 70s to
lower 80s in most locations. Also, high dewpoints in the mid 60s
to lower 70s will make conditions feel a bit humid.
Still assessing the severe weather potential for tonight and will
provide additional updates in the afternoon forecast discussion.
/JLH
&&
.SHORT AND LONG TERM...
(Monday through Friday)
Issued at 513 AM CST Sat Dec 9 2023
A dry airmass will remain entrenched across our region underneath
mainly zonal flow aloft Monday and Tuesday. Surface high pressure
also builds overhead Monday and Monday night before shifting
across the eastern and southeastern states on Tuesday. Below
normal temperatures and dry conditions continue into the early to
middle part of the week. There is some uncertainty on the
evolution of the pattern during the middle to latter part of the
week. An upper level low may deepen somewhere over the vicinity of
the Desert Southwest or Rocky Mountains late in the week. Deeper
moisture over the Gulf may get drawn northward ahead of this
feature bringing the next chance of rain toward the latter part of
the week or next weekend. Seasonably cool temperatures are
otherwise anticipated Wednesday through Friday. /21
&&
.AVIATION...
(18Z TAFS)
Issued at 1240 PM CST Sat Dec 9 2023
Ceiling conditions along and southeast of I-65 are mainly MVFR,
with localized drops to IFR/LIFR level. Ceiling conditions
northwest of I-65 are mainly VFR, with occasional drops to MVFR
levels. Another round of fog and very low ceiling development is
expected ahead of an approaching cold front late this afternoon
and evening. A line of strong to marginal severe thunderstorms
will progress through the area starting in SE MS after 10/05z, and
exiting south central AL and the western FL Panhandle by mid-
morning Sunday. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 53 61 34 57 35 59 39 62 / 90 50 0 0 0 0 0 0
Pensacola 58 67 37 56 40 59 44 63 / 90 70 0 0 0 0 0 0
Destin 60 69 39 59 42 61 47 65 / 100 90 0 0 0 0 0 0
Evergreen 54 61 31 56 30 59 34 62 / 100 70 0 0 0 0 0 0
Waynesboro 48 55 30 55 30 58 33 60 / 90 40 0 0 0 0 0 0
Camden 49 57 29 52 29 56 33 59 / 100 60 0 0 0 0 0 0
Crestview 59 65 31 57 30 59 38 63 / 100 80 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday afternoon for ALZ265-266.
FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
206.
MS...None.
GM...Dense Fog Advisory until 6 AM CST Sunday for GMZ630>632.
Small Craft Advisory from 6 AM to 9 PM CST Sunday for GMZ630>636.
Small Craft Advisory from 6 AM Sunday to 6 AM CST Monday for
GMZ650-655.
Small Craft Advisory from 6 AM to noon CST Sunday for GMZ670-675.
Small Craft Advisory from 9 PM Sunday to 6 AM CST Monday for
GMZ670-675.
Gale Watch from Sunday afternoon through Sunday evening for
GMZ670-675.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 12:48 AM CST | Marine Dense Fog Advisory | MOB | 27 hr | |
| Dec 9, 3:39 AM CST | Gale Watch | MOB | 12 hr | |
| Dec 9, 3:39 AM CST | Small Craft Advisory | MOB | 42 hr | |
| Dec 9, 3:39 AM CST | Small Craft Advisory | MOB | 53 hr | |
| Dec 9, 5:26 AM CST | Dense Fog Advisory | MOB | Baldwin, Mobile | 4 hr |
| Dec 9, 4:00 PM CST | Dense Fog Advisory | MOB | Baldwin, Mobile | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.